# SDR DALA2025021401153

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0810009) CORROSION FLOOR SUPPORT ON SETTLEMENT AREA OF ACCESS NBR 211AF AT FLIGHT COMPARTMENT. FLIGHT COMPARTMENT WAS REPAIRED PER ER/A 623676-14 REV. ORIGINAL SECTION I PERMANENT REPAIR, AND PRI 623676-14 REV. 1.
